MAUDE Adverse Event Report: DENTSPLY SIRONA ORTHODONTICS INC. RETAINER BRITE CLEANING TABLETS -96 CT KIT; CLEANSER, DENTURE, OVER THE COUNTER

DENTSPLY SIRONA ORTHODONTICS INC. RETAINER BRITE CLEANING TABLETS -96 CT KIT; CLEANSER, DENTURE, OVER THE COUNTER
Catalog Number RB-92
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Hypersensitivity/Allergic reaction (1907)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
While it is unknown if the device used in this case caused or contributed to the patient¿s symptoms, it is possible as allergic reactions to dental materials are known and reported, with medical consequences being dependent upon the severity of the individual allergic response and subsequent exposure to the same material.Therefore, this event meets the criteria for reportability per 21 cfr part 803.The device was not returned for evaluation.However, the lot number was provided and retained-product testing and/or dhr review are planned.The results will be submitted as they become available.
 
Event or Problem Description
In this event it is reported that a patient experienced an allergic reaction to the retainer brite® cleaning tablets -96 ct kit.They reported their symptoms of swollen lips, tongue and cheeks.
 
Additional Manufacturer Narrative
This supplemental report is being submitted to provide the results of the manufacturers investigation.No investigations or deviations were noted for this lot.Should additional relevant information become available, a supplemental report will be submitted.Dentsplysirona will continue to monitor field performance for this device.

Brand Name
RETAINER BRITE CLEANING TABLETS -96 CT KIT
Common Device Name
CLEANSER, DENTURE, OVER THE COUNTER
Manufacturer (Section D)
DENTSPLY SIRONA ORTHODONTICS INC.
7290 26th court east
sarasota FL 34243
Manufacturer (Section G)
DENTSPLY SIRONA ORTHODONTICS INC.
7290 26th court east
sarasota FL 34243
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key22131272
Report Number1036212-2025-00001
Device Sequence Number7424828
Product Code EFT
UDI-Device IdentifierD746RB921
UDI-PublicD746RB921
Combination Product (Y/N)N
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 09/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberRB-92
Device Lot Number4166101
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date06/02/2025
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/02/2025
Supplement Date Received by Manufacturer07/23/2025
Initial Report FDA Received Date06/03/2025
Supplement Report FDA Received Date09/04/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Usage of Device A
Patient Sequence Number1
Patient SexUnknown